# SDR JGVR20180914001

- Difficulty date: September 14, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 9,698 hours, 7,489 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA ON THE LT FWD VERTICAL STABILIZER SPAR CAP, WHERE ACCESS PANEL 340ATC ATTACHES, BY BLENDING, TRIMMING SPAR WEB AND CHAMFERING THE SPAR CAP, TREATING AND PRIMING IAW FIELD REPAIR FR-560-5568-4523 REVISION (-) APPROVED BY FAA FORM 8100-9 DATED 13 SEP 2018.
